PROVER NO.1 -Took a dose of the 1x alcoholic dilution at 8 o’clock, P.M.
At 12 P.M. had colicky pains in abdomen over region of bladder, with a desire to urinate; these pains lasted about fifteen minutes, then passed away a few minutes after urinating. The urine passed was highly colored and normal in quantity (not accustomed to pass urine at this time of the night. Have done nothing to account for high color of urine).
At 8 A.M. of the following day, after second dose of remedy has been taken I have sharp pains running from elbow to wrist, and from knee to ankle on left side, while at rest.
Second day.- Violent itching between toes, compelling me to take off shoe and rub them (on right foot). Better from rubbing.
Sensation, as if stick was crosswise in throat. Dry sensation in pharynx.
Fourth day.-Shortly after dinner, slight chill running up back.
Sixth day.-Tickling and severe irritation in urethra, awaking me out of sleep in morning between 2 and 3 o’clock.
PROVER NO. 2.- About fifteen minutes after taking medicine, have dry sensation around glottis and posterior nares, compelling me to swallow frequently. The parts looked inflamed, epiglottis left dry and stiff, compelling me to swallow to keep it moist.
Frequent passages of urine, which is highly coloured and very profuse. Distressed feeling in lower part of abdomen.
Third day.-Slight aching pain down in line of ureters on left side. I could not tell whether this pain went into testicle or penis, or terminated at base of bladder, as there was a general aching feeling with which the pain seemed to mingle.
Fourth day.- I took a dose of medicine last night. Had no symptoms other than frequent urination, which seems to be constant-with emissions of urine at night, until 12-45 P.M. About twenty minutes after eating and a walk of four squares to office, I was suddenly attacked with violent palpitation of the heart. Pale face, oppressed breathing, every artery in the body seemed to pulsate. Pulse could not be counted. Could not take a deep inspiration. No Pain of any kind. I never felt like this before. Pulse increased, and I grew faint. The doctor who was with me, becoming alarmed, gave me a dose of Veratrum V.
I took no more notes after this for about four weeks. When I again took a dose of Linaria, I obtained the following symptoms:
Frequent passages of fetid flatus. Heavy distressed feeling in lower abdomen. Slight tickling sensation in urethra, which did not last long.
Third day.- Stitches in region of fourth costal cartilage on right side, later on left side. Frequent and copious emissions of urine.
Being afraid of reproducing those heart symptoms, which I so much dreaded, I suspended my proving.